I take wellbutrin 300xl and lithium 300 in the morning, lithium mid day... And the medications i take at night are: lithium, seroquel 150 and lamictal 300. I am a waitress, and I'm shaking spilling drinks. I get lightheaded; and my memory is questionable. With this being said, one of my managers insinuated that I may have taken drugs. At this point I don't know what normal is... and if these meds are helping or making things worse?
First thing to is report these symptoms to your doctor. He is the expert. Second is to keep in mind you are protected under the American's With Disabilities Act from adverse action by your employer due to your diagnosis of Bi-polar. If they try to discriminate against you in any way you need to talk to an employment discrimination lawyer regarding what options you may have.
Tell whom ever is accusing you that you take only what is prescribed for you and its none of their business what they are. Talk to your dr about the side effects you're having. He may be able to drop back on the med he feels is the problem..The other thing you can do is talk to your pharmacist about it, they are the experts on medications. He could advise you on what could be causing it.
I agree with everyone regarding their suggestions about talking with the doctor, pharmacist, etc, and most ESPECIALLY regarding your ADA protection. However, I am very concerned regarding the statement you made about your manager. Can you share more information about what happened? Did you overhear the manager saying something to someone else? Or did the manager insinuate something to you? You are protected under certain Labor Laws, and we may be able to offer advice on how to approach your manager, if we have more information about exactly what happened, and how it was handled by this so-called "higher ranking" individual. I'm so sorry this happened to you.
- Lamictal Drug Information
- Seroquel Drug Information
- Wellbutrin Drug Information
- Lithium Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 May 2012 • 1 answer
Posted 13 Mar 2016 • 4 answers
Posted 10 May 2016 • 6 answers
Rashes for 2 months dermatologist said it might be my psych meds even if I have been taking them fo?
Posted 8 Mar 2017 • 3 answers
Posted 17 days ago • 3 answers